Alert archive / North Carolina / Frost Advisories in 2007
Frost Advisory 4, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this frost advisory at Nov 7, 2007, 4:59 AM EST for 5 counties in North Carolina. It took effect at Nov 8, 2007, 3:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2007, 4:59 AM EST (09:59 UTC)
- In effect from
- Nov 8, 2007, 3:00 AM EST
- Expired
- Nov 8, 2007, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Beaufort County, NC, Hyde County, NC, Pamlico County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 93 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 10.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMHX 070959 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 459 AM EST WED NOV 7 2007 NCZ029-044-079-090-091-072200- /O.UPG.KMHX.FZ.A.0004.071108T0900Z-071108T1200Z/ /O.NEW.KMHX.FZ.W.0006.071108T0900Z-071108T1300Z/ MARTIN-PITT-GREENE-DUPLIN-LENOIR- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...SNOW HILL...HOOKERTON...WALLACE...WARSAW... ROSE HILL...KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON 459 AM EST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. COLD HIGH PRESSURE WILL BUILD OVER EASTERN NORTH CAROLINA THROUGH TONIGHT. WITH CLEAR SKIES AND CALM WINDS...TEMPERATURES WILL FALL BELOW FREEZING FOR SEVERAL HOURS OVER THE COASTAL PLAINS LATE TONIGHT AND EARLY THURSDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ092-098-072200- /O.NEW.KMHX.FZ.W.0006.071108T0900Z-071108T1300Z/ JONES-ONSLOW- INCLUDING THE CITIES OF...MAYSVILLE...POLLOCKSVILLE... JACKSONVILLE 459 AM EST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY. COLD HIGH PRESSURE WILL BUILD OVER EASTERN NORTH CAROLINA THROUGH TONIGHT. WITH CLEAR SKIES AND CALM WINDS...TEMPERATURES WILL FALL BELOW FREEZING FOR SEVERAL HOURS ACROSS JONES COUNTY AND INTERIOR PORTIONS OF ONSLOW COUNTY LATE TONIGHT AND EARLY THURSDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ045-046-080-081-093>095-072200- /O.NEW.KMHX.FR.Y.0004.071108T0900Z-071108T1300Z/ WASHINGTON-TYRRELL-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-CARTERET- INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON... RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE... BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL... MOREHEAD CITY...BEAUFORT...EMERALD ISLE...NEWPORT 459 AM EST WED NOV 7 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST THURSDAY. COLD HIGH PRESSURE WILL BUILD OVER EASTERN NORTH CAROLINA THROUGH TONIGHT. WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES WILL FALL INTO THE MID 30S FOR SEVERAL HOURS LATE TONIGHT AND EARLY THURSDAY MORNING. AREAS OF FROST IS EXPECTED ACROSS MUCH OF EASTERN NORTH CAROLINA EXCEPT ALONG THE IMMEDIATE COAST AND SOUNDS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
000 WWUS72 KMHX 072012 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 312 PM EST WED NOV 7 2007 NCZ029-044-079-090>092-098-080415- /O.EXT.KMHX.FZ.W.0006.071108T0800Z-071108T1300Z/ MARTIN-PITT-GREENE-DUPLIN-LENOIR-JONES-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...SNOW HILL...HOOKERTON...WALLACE...WARSAW... ROSE HILL...KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON... MAYSVILLE...POLLOCKSVILLE...JACKSONVILLE 312 PM EST WED NOV 7 2007 ...FREEZE WARNING NOW IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY... THE FREEZE WARNING IS NOW IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. COLD HIGH PRESSURE WILL BUILD OVER EASTERN NORTH CAROLINA THROUGH TONIGHT. WITH CLEAR SKIES AND CALM WINDS...TEMPERATURES WILL FALL BELOW FREEZING FOR SEVERAL HOURS OVER THE COASTAL PLAINS LATE TONIGHT AND EARLY THURSDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ045-046-080-081-093>095-080415- /O.EXT.KMHX.FR.Y.0004.071108T0800Z-071108T1300Z/ WASHINGTON-TYRRELL-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-CARTERET- INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON... RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE... BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL... MOREHEAD CITY...BEAUFORT...EMERALD ISLE...NEWPORT 312 PM EST WED NOV 7 2007 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. COLD HIGH PRESSURE WILL BUILD OVER EASTERN NORTH CAROLINA THROUGH TONIGHT. WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES WILL FALL INTO THE MID 30S FOR SEVERAL HOURS LATE TONIGHT AND EARLY THURSDAY MORNING. AREAS OF FROST IS EXPECTED ACROSS MUCH OF EASTERN NORTH CAROLINA EXCEPT ALONG THE IMMEDIATE COAST AND SOUNDS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS72 KMHX 080455 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1155 PM EST WED NOV 7 2007 NCZ029-044-079-090>092-098-081300- /O.CON.KMHX.FZ.W.0006.071108T0800Z-071108T1300Z/ MARTIN-PITT-GREENE-DUPLIN-LENOIR-JONES-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...SNOW HILL...HOOKERTON...WALLACE...WARSAW... ROSE HILL...KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON... MAYSVILLE...POLLOCKSVILLE...JACKSONVILLE 1155 PM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. COLD HIGH PRESSURE WILL BUILD OVER EASTERN NORTH CAROLINA THROUGH TONIGHT. WITH CLEAR SKIES AND CALM WINDS...TEMPERATURES WILL FALL BELOW FREEZING FOR SEVERAL HOURS OVER THE COASTAL PLAINS LATE TONIGHT AND EARLY THURSDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ045-046-080-081-093>095-081300- /O.CON.KMHX.FR.Y.0004.071108T0800Z-071108T1300Z/ WASHINGTON-TYRRELL-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-CARTERET- INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON... RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE... BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL... MOREHEAD CITY...BEAUFORT...EMERALD ISLE...NEWPORT 1155 PM EST WED NOV 7 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. COLD HIGH PRESSURE WILL BUILD OVER EASTERN NORTH CAROLINA THROUGH TONIGHT. WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES WILL FALL INTO THE MID 30S FOR SEVERAL HOURS LATE TONIGHT AND EARLY THURSDAY MORNING. AREAS OF FROST IS EXPECTED ACROSS MUCH OF EASTERN NORTH CAROLINA EXCEPT ALONG THE IMMEDIATE COAST AND SOUNDS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this frost advisory went out at Nov 7, 4:23 AM EST, 36 minutes earlier.
Area forecast discussion, Nov 7, 4:23 AM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
423 AM EST WED NOV 7 2007
.SYNOPSIS...
COLD HIGH PRES WILL BUILD IN FROM THE W THROUGH THURSDAY. A WEAK
DISTURBANCE WILL MOVE ACROSS THE REGION FRIDAY WITH LOW PRES
DEVELOPING WELL OFFSHORE. THE LOW WILL LIFT NORTHEAST OF THE
REGION SATURDAY. HIGH PRES WILL BUILD INTO THE REGION SUNDAY AND
MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE COLDFRONT HAS PUSHED WELL OFFSHORE EARLY THIS MORNING AND SKIES
HAVE CLEARED ACROSS ERN NC. STRONG CAA HAS BROUGHT BREEZY
CONDITIONS AS HIGH PRES BUILDS FROM THE W...ESPECIALLY E OF
HIGHWAY 17. THE WINDS HAVE KEPT THE BOUNDARY LAYER MIXED FOR MUCH
OF LAST NIGHT KEEPING THE TEMPS IN ABOVE 40 DEGREES MOST AREAS AND
PREVENTING SIGNIFICANT FROST DEVELOPMENT. GRADIENTS HAVE SLACKENED
WELL INLAND OVER THE PAST HOUR AND A FEW SITES IN THE COASTAL PLAIN
HAVE BRIEFLY DECOUPLED ALLOWING TEMPS TO DROP TO FREEZING OR
SLIGHTLY LOWER ONLY TO RISE WITH OCCASIONAL MIXING. WITH THIS
SCENARIO DONT EXPECT WIDESPREAD FROST AND WILL CONTINUE WITH
PATCHY FROST WORDING FOR EARLY THIS MORNING.
H85 TEMPS AROUND 0 TO -2C TODAY WILL KEEP HIGHS IN THE MID TO
UPPER 50S EVEN WITH THE LOWER LEVELS WELL MIXED AND FULL SUN.
TONIGHT TEMPS WILL PLUMMET WITH THE COLDEST NIGHT OF THE SEASON ON
TAP. EXPECT TEMPS TO FALL TO BELOW FREEZING ACROSS THE COASTAL
PLAIN AND PORTIONS OF ONSLOW AND JONES COUNTY THAT TYPICALLY
EXPERIENCE EXCELLENT RADIATIVE COOLING. MODELS INDICATING WINDS
WILL STAY UP A BIT ALONG THE COAST AND THIS MAY PREVENT TEMPS FROM
PLUMMETING ACROSS INTERIOR SECTIONS OF CARTERET COUNTY THAT
USUALLY RADIATE WELL. WILL ISSUE A FREEZE WARNING FOR TONIGHT IN THE
COASTAL PLAIN AS WELL AS ONSLOW AND JONES COUNTIES WITH A FROST
ADVISORY FOR THE REMAINDER OF THE CWA EXCEPT THE OBX AND MAINLAND
DARE.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
H85 TEMPS DO NOT WARM MUCH THU CONTINUING AROUND 0 TO -1 C AND
AFTER A COLD START IN THE MORNING EXPECT ANOTHER DAY WITH HIGHS IN
THE MID TO UPPER 50S. A WEAK SHORTWAVE DIVES OUT OF THE PLAINS
TOWARD THE REGION THU NIGHT AND MODELS AGREE ON INCREASING HIGH
AND MID CLOUDS ESPECIALLY AFTER MIDNIGHT. TEMPS WILL LIKELY FALL
QUICKLY AFTER SUNSET BUT LEVEL OFF LATE WITH INCREASING CLOUD
COVER. GUIDANCE IN GOOD AGREEMENT WITH MINS A FEW DEGREES WARMER
THAN WED NIGHT AND FOLLOWED FAIRLY CLOSELY KEEP TEMPS ABOVE
FREEZING.
THE SHORTWAVE MOVES ACROSS THE REGION ON FRI BUT MOISTURE IS
LIMITED WITH BEST CHANCES FOR PCPN STAYING TO THE NORTH INTO VA
WHERE THE STRONGEST VORTICITY AND STEEPEST LAPSE RATE EXIST.
HOWEVER...MODELS DEVELOP LOW PRES OFF THE COAST WITH DIFFLUENCE
ALOFT AND PRE-EXISTING BAROCLINICITY OVER THE GULF STEAM. THE
SHORTWAVE IS PROGRESSIVE AND MODELS DEPICT THE LOW TO DEEPEN WELL
E OF THE REGION BUT THEY DO HAVE LIGHT QPF ACROSS THE COASTAL
SECTIONS AS THE LOW LIFTS NE. WILL CONTINUE TO ADVERTISE SLIGHT
CHANCE POPS FOR ERN AND NRN SECTIONS FRI AND FRI NIGHT BUT DO NOT
EXPECT MUCH QPF. WITH INCREASED CLOUD COVER EXPECT HIGH MAINLY IN
THE 50S FRI AND LOWS TO MAINLY IN THE 40S FRI NIGHT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES BUILDS INTO THE REGION FROM THE N SAT THROUGH MONDAY.
AN UPPER RIDGE ALSO BUILDS ALOFT LATE IN THE WEEKEND AND EARLY
NEXT WEEK PROVIDING FOR A WARMING TREND AND DRY CONDITIONS. HIGH
PRES SHIFTS OFFSHORE BY MONDAY WITH SELY FLOW DEVELOPING ACROSS
THE REGION. A FEW DEGREES OF WARMING IS EXPECTED EACH DAY WITH
HIGHS MAINLY AROUND 60 ON SAT WITH UPPER 60S TO AROUND 70 MON AND
TUE.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
HIGH CLOUDINESS HAS MOVED OFFSHORE IN WAKE OF COLDFRONT AS STRONG
COLD AND DRY AIR ADVECTION ONGOING OVER THE CWA. ANTICIPATE CLR
SKIES AND VFR CONDITIONS AT ALL THE TAF SITES DURING THE NEXT 24 HOURS.
PREDOMINANT VFR CONDITIONS TO CONTINUE THRU THE EXTENDED PERIOD
WITH HIGH PRESSURE IN CONTROL.
&&
.MARINE...
WILL EXPIRE SCA ON THE ALBEMARLE SOUND GIVEN CURRENT OBSERVATIONS
BUT WILL CONTINUE REMAINING ADVISORIES THRU 7 AM ON THE PAMLICO
SOUND AND INTO EARLY AFTERNOON ON THE CSTL WATERS. LOCAL WRF MODEL
INDICATES WINDS WILL DIMINISH AFTER NOON AND WILL FOLLOW THIS
TREND WITH SEAS SUBSIDING DURING THE AFTERNOON AS WELL. HIGH PRES
TO DOMINATE THURS INTO FRI WITH WINDS GENERALLY AOB 15 KNOTS AND
SEAS 3 TO 5 FT...MAINLY IN SOME LEFTOVER SWELL ENERGY. SOME MODEL
UNCERTAINTY OVER THE WEEKEND WITH LOW PRES WELL EAST OF THE
COASTAL WATERS AND HIGH PRES STRENGTHENING OVER THE NORTHEAST U.S.
AND RIDGING INTO THE CAROLINAS. SCA CONDITIONS WILL BE LIKELY
AGAIN OVER THE WEEKEND...BUT WENT WELL BLO WAVEWATCH GUIDANCE
WHICH BUILDS SEAS TO NEARLY 12 FEET BY SUNDAY MORNING AND CAPPED
SEAS AT AROUND 6 FEET DURING THIS TIMEFRAME WHICH MATCHES WELL
WITH SURROUNDING OFFICES.
.RIP CURRENTS...
CONTINUE MODERATE THREAT NORTH OF CAPE HATTERAS BASED ON GUSTY N
WINDS AND SOME LONG PERIOD SWELL ENERGY.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FROST ADVISORY FROM 4 AM TO 8 AM EST THURSDAY FOR NCZ045-046-
080-081-093>095.
FREEZE WARNING FROM 4 AM TO 8 AM EST THURSDAY FOR NCZ029-044-
079-090>092-098.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR AMZ135.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR AMZ150-
152-154-156-158.
&&
SYNOPSIS...SK
NEAR TERM...SK
SHORT TERM...SK
LONG TERM...SK
AVIATION...CTC
MARINE...CTCHazardous weather outlook, Nov 6, 5:24 AM EST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 524 AM EST TUE NOV 6 2007 NCZ029-044>047-079>081-090>094-071030- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 524 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-071030- CARTERET-ONSLOW- 524 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENT ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD FROST AND FREEZING TEMPERATURES IS EXPECTED AWAY FROM THE IMMEDIATE COAST WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-071030- OUTER BANKS DARE-OUTER BANKS HYDE- 524 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENT ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD FROST AND FREEZING TEMPERATURES IS EXPECTED AWAY FROM THE IMMEDIATE COAST WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 4:59 AM EST | Freeze Warning | MHX | Duplin, Greene, Jones, Lenoir, Martin, Pitt | 27 hr |
Nearby
Frost Advisories in North Carolina, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.